MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp microbore catheter extension set leaked where between the soft tubing and the hard connector (female luer lock) where the "microclave" (one-link) is attached.This was observed during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction to b5: update the device quantity to "two (02)".Additional information: d4: expiration date (update the null value to n/a), d9, g1: (device manufacturer name, address, city, state, country, country code, postal code), h3, h4, h6 (update codes), h11.H11: two (02) actual devices, two (02) photos and one companion sample were received for evaluation.Visual inspection of the returned photographs showed a drop of an unknown solution visible between the assembly of the microbore winged female luer lock adapter and the high pressure tubing; however, no separation was identified.Visual inspection of the returned devices and the companion sample did not identify any abnormalities that could have contributed to the reported condition.Pressure test, clear passage test, and pull test were performed.The pressure test failed for the actual devices, with continuous bubbles observed during the test period at the interface between the microbore winged female luer lock adapter and the high pressure tubing.The companion sample passed the pressure test.The reported condition was verified in the actual samples.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
ni
aibonito 00705
*   00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24584463
Report Number1416980-2026-00942
Device Sequence Number9233895
Product Code FPA
UDI-Device Identifier00085412091839
UDI-Public(01)00085412091839(10)UR25H06093
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7N8300
Device Catalogue Number7N8300
Device Lot NumberUR25H06093
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID.
Patient SexUnknown